# SDR SWIA201332563

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 28,962 hours, 39,272 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED IN CABIN.  (FLT 5363)  FOUND OVERHEAD LIGHT FIXTURE ASSEMBLY BURNED AT ONE END NEAR ROW 9 B/C.  REPLACED LIGHT ASSEMBLY.
